# SDR ASAA2013070295451

- Difficulty date: July 2, 2013
- Submitted: July 5, 2013
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 24,498 hours, 7,300 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Counterweight
- Part number: 3013156250
- Condition: Failed
- Location: Nr1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

LT ENGINE VIBRATION AT CRUISE 1.1, N,86.1 LT & RT.  ACFT GROUNDED. ACCOMPLISHED TEST 14B FAN TRIM BALANCE NR 1 ENGINE SOULTION POS 13, REMOVE P-14 INSTALLED P09, POS 15, REMOVED P-14 INSTALLED P09, POS 21.  REMOVED P-08, INSTALLED P-14, POS 28.  REMOVED P08 INSTALLED P-14, AND PERFORMED ENGINE VIBRATION SURVAY (TEST 7) IAW AMM 71-00-00, AMM 71-00-00-700-814 F00. ENGINE CHECKS WITHIN OPERATING LIMITS AND VIRBRATION LIMITS.
